# SDR ASOA201100318

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 23,898 hours, 17,660 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FUMES IN CABIN AT ROW 17B.  FOUND 2 CEILING LIGHTS FAULTY.  R & R BULBS IAW AMM 33-21-01.  LOWERED CEILING PANEL, CHECKED BALLAST, NO FAULTS NOTED AT THIS TIME ALSO RAN BOTH ENGINES AND OPERATED PACKS AT VARIOUS TEMP SETTINGS, NO FAULTS NOTED.  (CLOSED)
